Order-automorphisms of the set of bounded observables

Research output: Article

41 Citations (Scopus)

Abstract

Let H be a complex Hubert space and denote by Bs(H) the set of all self-adjoint bounded linear operators on H. In this article we describe the form of all bijective maps (no linearity or continuity is assumed) on Bs(H) which preserve the order ≤ in both directions.

Original languageEnglish
Pages (from-to)5904-5909
Number of pages6
JournalJournal of Mathematical Physics
Volume42
Issue number12
DOIs
Publication statusPublished - dec. 1 2001

    Fingerprint

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Cite this